# SDR C2XA99IA385

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING  MAINTENANCE INSPECTION, SEVERAL EMERGENCY AISLE PATH LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK IAW ATR 42-320 MM 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
